# SDR UHLA2011010800330

- Difficulty date: January 8, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 10,880 hours, 9,250 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTICED ELECTRICAL SMELL IN CRUISE FLIGHT AROUND ROW 12.  COULD NOT DUPLICATE SMELL.  OPS CHECKED ALL PSU LIGHTS IAW MM 33-25-01, OPS CHECKED BOTH PACKS IAW MM 21-22-00.  NO DEFECTS NOTED.
